... migraines and some nausea. I know the migraines are from the Lexapro, get them after taking. Is this a side effect that may go away or should I stop Lexapro?
Minou66; Yes this is pretty Normal for the first few weeks then they get better, And you just continue to take it at the dose the doctor says. and anywhere between 6 to 8 weeks is when you get the blood level that they need or you need to reach the full benefits of this medication Try and hang in there if they get to bad give your doctor a call.Could start to get better anytime now.Good luck Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2011 • 3 answers
Posted 27 Sep 2013 • 2 answers
Posted 23 Oct 2015 • 1 answer
Posted 3 May 2017 • 1 answer
Posted 14 days ago • 0 answers